# SDR FDEA200904031210

- Difficulty date: April 3, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 56,219 hours, 12,843 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fairing
- Part number: ABM7332503
- Condition: Broken
- Location: Air Intake
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF VIOLENT VIBRATION IN NOSE AREA WHEN ACCELERATING THROUGH 230KTS.  VIBRATION STOPPED WHEN DECELERATING TO 210 KTS.  FLIGHT CREW ADVISED VIBRATION STARTED AFTER TAKEOFF AND ALL GEAR RETRACTED COMPLETELY.  CHECKED A/C AROUND, LANDING GEAR FOUND NO DEFECT  NOTED.  AILERON, FLAP, ELEVATOR, RUDDER, SPOILER OPS NORMAL.  NOSE TIRE DE-SPIN PAD NORMAL.  FOUND NR 1 AIR  INTAKE FAIRING PLATE BROKEN AND REMOVED IT THEN ALL PACK OPS NORMAL.  ACN RELEASED FOR SERVICE PER MEL/CDL: 21-51-01-A CATEGORY: C EXPIRATION: 13APR09 "MEL 21-51-01-A: NR 1 PACK INOP.  "RAM AIR SCOOP FAIRING PLATE MISSING.  INSTALLED NR 1 PACK RAM AIR SCOOP FAIRING PLATE MPN, ABM7332-503, CPN: 0050633 PER MM 21-55-01-4.  ADJUSTED NR 1 PACK RAM DOOR PER MM 21-55-01-4.  REACTIVATED NR 1 PACK FLOW CONTROL VALVE.  PERFORMED ACC-1, ACC-2, AC  C-3 RTS TESTS PASSED PER MM 21-62-01-5.
